BibTeX record journals/dam/Mancini10

download as .bib file

@article{DBLP:journals/dam/Mancini10,
  author    = {Federico Mancini},
  title     = {Minimum fill-in and treewidth of split+ke and split+kv graphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {158},
  number    = {7},
  pages     = {747--754},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.dam.2008.11.006},
  doi       = {10.1016/j.dam.2008.11.006},
  timestamp = {Tue, 02 Jan 2018 03:56:56 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dam/Mancini10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics